# SDR 29GA93561080911A

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,546 hours, 38,246 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 1400
- Condition: Defective
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9294 FKL/DUJ UPON DESCENT FOR LANDING WITH THE POWER LEVERS BEING ADVANCED FROM ABOUT 800 LBS OF TORQUE PROPELLER CYCLED IN AND OUT OF AUTOFEATHER.  REPLACED LEFT HIGH PRESSURE SWITCH.
